Cinecon Coverage Starts Today!

It’s here, readers! Cinecon 49 starts today at 2:00. Please stay tuned for live tweets and frequent updates throughout the festival, in addition to nightly rundowns on the blog. Here is the schedule of the festival, taken from the Cinecon website:

Thursday August 29
2:00 IT’S A FRAME UP (2013) 30 min
2:30 THE DOME DOCTOR (1925) 25 min Larry Semon
3:00 PUDDIN’ HEAD (1940) 80 min Judy Canova
4:35 DOWN ARGENTINE WAY (1940) 89 min Betty Grable & Don Ameche
6:05 Dinner Break
7:40 RED PEPPER (1925) 20 min Al St. John
7:57 IT’S GREAT TO BE ALIVE (1933) 3 min Trailer
8:00 THE LAST MAN ON EARTH (1924) 78 min Earle Foxe & Grace Cunard
9:30 WAY OUT WEST (1920) 25 min Hank Mann & Vernon Dent
10:00 SILK HOSE HIGH PRESSURE (1915) 40 min Billie Ritchie & Alice Howell
10:50 TERROR ABOARD (1933) 69 min Charles Ruggles & Shirley Grey
Friday August 30
9:00 JUST A GOOD GUY (1924) 20 min Arthur Stone & Fay Wray
9:20 DR. JACK (1922) 60 min Harold Lloyd
10:30 HOLLYWOOD’S SILENT ECHOES with John Bengtson 45 min
Click on the link above to get a copy of Mr. Bengtson’s self-guided tour of silent era Hollywood film locations. During lunch John will lead a quick walking tour from the theater to the historic 1600 block of Cahuenga nearby.
11:25 PAUL KILLIAM PROMO 6 min
11:35 A TOUGH WINTER (1930) 20 min [English language version] Our Gang
11:55 A TOUGH WINTER (1930) 10 min [French version] Our Gang
12:05 DON’T GET NERVOUS 10 min Billy Gilbert & Fay McKenzie
12:15 Lunch Break
2:00 FLUTTERING HEARTS (1927) 20 min Charley Chase & Martha Sleeper
2:30 To Be Determined 112 min
4:30 KICK ME AGAIN (1925) 12 min Charles Puffy
4:55 RAMROD (1948) 95 min Joel McCrea & Veronica Lake
6:30 Dinner Break
8:00 THE SCHOOL TEACHER AND THE WAIF (1912) 15 min Mary Pickford
8:15 THE PRIDE OF THE CLAN (1917) 80 min Mary Pickford
9:50 LET’S GO NATIVE (1930) 75 min Jeanette MacDonald & Jack Oakie
11:15 ONE MILE FROM HEAVEN (1937) 60 min Claire Trevor & Sally Blaine
Saturday August 31
12:00 A FRESH START (1920) 15 min Jimmie Adams
12:15 THE HOLY TERROR (1937) 67 min Jane Withers
1:30 A BLONDE’S REVENGE (1926) 20 min Ben Turpin & Vernon Dent
1:50 THE GOOD BAD MAN (1916) 65 min Douglas Fairbanks & Bessie Love
3:00 TRANSIENT LADY (1935) 72 min Frances Drake & Gene Raymond
4:25 MARE NOSTRUM (1926) 102 min Alice Terry
6:05 Dinner Break
8:00 THEIR FIRST EXECUTION (1913) 14 min Ford Sterling
8:15 SUDDENLY IT’S SPRING (1947) 87 min Fred MacMurray & Paulette Goddard
9:55 HOLD ‘EM YALE (1928) 78 min Rod La Rocque
11:15 To Be Determined
Sunday September 1
9:00 TURKISH HOWLS (1927) 20 min Al Cooke & Kit Guard
9:20 EVE’S LEAVES (1926) 75 min Leatrice Joy & William Boyd
10:50 SUTTER’S GOLD (1936) 95 min Edward Arnold & Lee Tracy
12:30 Lunch Break
2:00 A THRILLING ROMANCE (1926) 20 min Wanda Wiley & Earl McCarthy
2:20 OH, MARY, BE CAREFUL (1921) 70 min Madge Kennedy
3:45 APRIL LOVE (1957) 99 min In person, honoree Shirley Jones (Q&A after)
6:30 COCKTAIL RECEPTION & CELEBRITY EVENT AT HOTEL
7:30 BOTTOMS UP (1934) 85 min Spencer Tracy & Thelma Todd
9:00 THE BEST THINGS IN LIFE ARE FREE (1956) 104 min Ernest Borgnine
10:50 IT COULD HAPPEN TO YOU (1939) 72 min Stuart Erwin & Gloria Stuart
Monday September 2
9:00 WET AND WARMER (1920) 25 min Billie Ritchey
9:25 CASTLES FOR TWO (1917) 60 min Marie Doro
10:45 THE RETURN OF SHERLOCK HOLMES (1929) 71 min Clive Brook
12:00 Lunch Break
1:15 To Be Determined
3:00 CHINA (1943) 78 min Loretta Young & Alan Ladd
4:30 FIFTY ROADS TO TOWN (1937) 91 min Don Ameche & Ann Sothern
6:00 HI, GOOD LOOKIN’ (1944) 60 min Ozzie Nelson & Harriet Hilliard

I am turning on live tweets now. See you in a few hours!

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s